# SDR IPXA2022120788799

- Difficulty date: December 6, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 25,503 hours, 15,792 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAAFTER PARKING DOOR SLIDE WOULD NOT DISARM, SEE PAGE 477510 AND 477516. DEFERRED MAIN ENTRY DOOR SLIDE PER MEL 52-11-01-2-3. M797137 CREATED, PLACARD INSTALLED DMP C.W.  REMOVED FWD DOOR LINING MM 52-10-13-401 LUBED SLIDE ARM MECHANISM PER MM 52-10-30-601 SLIDE ARMS AND DISARMS WITH NO BINDING MM 25-61-20-601 (4)
